# SDR HALA2019090300361

- Difficulty date: September 3, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08764
- Aircraft time: 1,631 hours, 322 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUP - ETOPS SIGNIFICANT SYSTEM - AT 4000 FT ON BASE LEG FOR 8L, DIRTY SOCK SMELL FILLED IN COCKPIT AND FIRST CLASS GALLEY, SMELL DISSIPATED ONCE ENGINES WERE SHUT DOWN. LT PACK FLOW CONTROL VALVE INOP FOR ODOR SMELL, (PACK FLOW CONTROL VALVES (AIRCRAFT WITH MOD 30626 / MP K6443). LT PACK COMPONENTS CLEANED AND ECS DECONTAMINATION ACCOMPLISHED. VERIFICATION FLIGHT INCOMPLETE. REMOVED AND REPLACED #1 ENGINE. VERIFICATION FLIGHT FOR #1 ENGINE CHANGE, VERIFICATION FLIGHT OF #1 ENGINE ACCOMPLISHED. NO DEFECTS NOTED. OK FOR SERVICE.
